# SDR C8GA20080055

- Difficulty date: August 20, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE RIGHT WING IB AFT FLAP BOTTOM SIDE UNDERNEATH TEARDROP AREA DELAMINATED. REMOVED DAMAGED AREA, FABRICATED CORE. FABRICATED DOUBLER. INSTALLED REPAIR HOT BONDED & SEALED CORE AND DOUBLER. IAW SRM 51-40-20. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
